This question was answered on Sat 08, May 2010 11:38am by Dr. Pankaj Khater

Hello. Is there any medicine which can make a man impotent. If there is anymedicine or way, please write to me.

    
Asked by must_ahm (Male; 28; PAKISTAN ) on Sun 02, May 2010 03:49pm

Hello. Is there any medicine which can make a man impotent. If there is any medicine or way, please write to me.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Pankaj Khater  on Sat 08, May 2010 11:38am:

Hello my friend. There are many ways by which a man has a erectile dysfunction which results in impotency in a man. There are many medications in general medical outpatient clinics which have erectile dysfunction as side effect. The common drugs among these are thiazide diuretics, beta blockers, hormones such as estrogens, GnRH agonists, tricyclics antidepressants and SSRIs. These drugs may cause erectile dysfunction as a side effect but are not used to induce erectile dysfunction. Disorders that affect the spinal cord ot the nerve fibres to the penis leads to erectile dysfunction. So spinal cord lesions may be produced to induce erectile dysfunction. Thank you.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Search for answers     my left calf is larger than my right is this serious     Search for answers     dents     wierd     excell belching     Search for answers     lump in the elbow crease of my left arm     Search for answers     abnormal vaginal bleeding for a month with no pain itchiness but foul odor     hiv     Stress     Search for answers     swollenmuscle     Dizzy spells     tongue fungus     BUMPS AND DISCOLORATION FROM EARRINGS     laboratoriosqueelaborencarbamazepina400ggenericos     my eyes are going deeper     cycle     Search for answers     ground     Search for answers     side effects of calcirol sachet     search     1     search     Afterhavingshinglesasachild Ihavebecomeusedtogettingarashinthesameplaceonmybuttoc69824     dicloran     pain in my eye     eye20allergies     ikeep     orgasm after giving birth     Search for answers     MENOPAUSA     Search for answers     blood blister     Search for answers     lump in the elbow crease of my left arm     Search for answers     lump in the elbow crease of my left arm     Search for answers     hiv     Search for answers     chicken bone     Glogou     descibe     eye metal mri     bum     iam26andakeengym     Itching on vulva labia     erythrodermic     Shortnessofbreathwakinguplateatnightsomewhatshort     What is an std     one swollen nipple     ichinecea     High Liver Enzyme and white blood     bony     can small bruises on skin be due to alcohol     Lower back pain headaches     mid     COPD     guillain barre     HelloIhaveaquestioninregardstomyearIthinkabug     carpalTunnalsyndrom     medicne for penis     causes     dr sheetal kaul tinidazole     medigap     menstruation acne     alprazolam     iat     testicular atrophy     sore throat and cough     dentinbackupperskull     masturb     LEVODYN83771 Result chosen nickname ClutraloWarYUH registered registering only mode is ON     Search for answers     excessive20urination     Search for answers     HelloIamveryworrieda92652Enteryourcommentsherenervousness     shighrapatan85906 Enter your comments here to     Lightheaded     Search for answers     la     joggingafterahystorectomywhenthecervixwasalsoremov     Whatcausesburning     sound     abdominal     Search for answers     soreneckfromcoughing     I have DCIS 10x7mm at right breast and     thin     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats